# SDR IPXA2016090908058

- Difficulty date: August 23, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 27,612 hours, 18,425 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1A0440112
- Condition: Corroded
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-15, FIRST OFFICER`S FWD OTBD SEAT TRACK HAS CORROSION ON THE BOTTOM.  REPLACED THE SEAT TRACK.
